MAUDE Adverse Event Report: St. Wendel AG FX CORAL FX100 HF 24/CS 2.2SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

St. Wendel AG FX CORAL FX100 HF 24/CS 2.2SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number F00009218
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility¿s clinic manager (cm) reported that an internal dialyzer blood leak occurred during a patient¿s hemodialysis (hd) treatment.The patient¿s estimated blood loss (ebl) is unknown.It is unknown if the complaint device is available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.

Brand Name
FX CORAL FX100 HF 24/CS 2.2SA STEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
St. Wendel AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
St. Wendel AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key24742597
Report Number3002807005-2026-00030
Device Sequence Number9318743
Product Code KDI
UDI-Device Identifier00840861102655
UDI-Public00840861102655
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K220271
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00009218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer07/28/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient Weight233 LB